# SDR SIMA20150918002

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,726 hours, 34,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND 1 CRACK ON RT REAR FUSELAGE I SKIN, JUST AFT OF FRAME 75 ABOVE STRINGER 2R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON CRACK ON RT REAR FUSELAGE I SKIN IAW ERS-EM-53MR-1624.  REPAIR MATERIAL, DOUBLER 2024-T3, 0.080, FILLER 2024-T3, 0.063, ANGLE 2024-T3, 0.050, SHIM 2024-T3-0.032.
